# SDR 96ZZZX1776

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2050A
- Make and model: Beech C90
- Aircraft serial: LJ813
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Part number: 10052417715
- Condition: Worn
- Location: Lt Side Pedestal
- Part time: 8,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CONDITION LEVER AFTER OPPOSITE SIDE FAILED.  FOUND LEVER WORN MORE THAN 50 PERCENT THROUGH.  SUBMITTER RECOMMENDS MORE FREQUENT INSPECTIONS, I.E., EACH 150 HOURS.
